# SDR ABXA070245

- Difficulty date: July 5, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 63,447 hours, 75,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 99236685
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SUBFLOOR CHAFED IN SEVERAL LOCATIONS AT STA 160 AND 148.  REPAIRED AREA IAW DC9 SRM 53-01.
